# SDR SWAA2019071935033

- Difficulty date: June 11, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 69,684 hours, 41,054 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE WEB CRACKED AT BS. 663, ON FORWARD EDGE OF STIFFENING BEAD AT LBL 30.   REPAIRED WEB IAW SRM.
